Publicação:
Birth of limit cycles from a 3D triangular center of a piecewise smooth vector field

Carregando...
Imagem de Miniatura

Data

2017-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

We consider a piecewise smooth vector field in R3, where the switching set is on an algebraic variety expressed as the zero of a Morse function.We depart from a model described by piecewise constant vector fields with a non-usual center that is constant on the sliding region. Given a positive integer k, we produce suitable nonlinear small perturbations of the previous model and we obtain piecewise smooth vector fields having exactly k hyperbolic limit cycles instead of the center. Moreover, we also obtain suitable nonlinear small perturbations of the first model and piecewise smooth vector fields having a unique limit cycle of multiplicity k instead of the center. As consequence, the initial model has codimension infinity. Some aspects of asymptotical stability of such system are also addressed in this article.

Descrição

Idioma

Inglês

Como citar

IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications), v. 82, n. 3, p. 561-578, 2017.

Itens relacionados

Coleções

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação